Lactose intolerant

Discussion in 'Lipotrim Forum' started by remyrobson, 6 August 2008 Social URL.

  1. remyrobson

    remyrobson Full Member

    I've suspected for a few years that I have a problem with dairy/lactose and tend to avoid it and only use goats milk when I have a cup of tea, but after 5 days on LT I feel like death, constantly nauseaus and after several days of not going for a number 2 I have got the worst squits! Does anyone on here know of anybody this has happened to before? Is it normal or should I see a GP? :confused:
    Thanks in advance!!! xxx
  2. Avatar Matched Content

  3. Mini

    Mini Administrator Staff Member

    Start Weight:
    Current Weight:
    Slimming World
    I am not sure of the exact symptoms of lactose intolerance but it is possible this is what you have as the product is skimmed milk based.

    You can either talk to your pharmacy or phone Lipotrim are very quick as well to respond if you email or phone. Lipotrim - Contact Us

    You have the possibility of changing over to CD as they do some lactose free ones.

  4. remyrobson

    remyrobson Full Member

    Thanks mini, talked to a doctor friend who advised me to try a blood sugar test to make sure I'm absorbing and using the lactose in the shakes so did a pre and post shake blood sugar with a diabetes monitor and it looks like I am getting energy from the shakes which is a relief!
Popular Forums
  1. is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Similar Threads - Lactose intolerant
  1. Guenevere

Share This Page